# SDR CALA2025041503881

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 79,888 hours, 34,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR16 DOUBLE JOGGLE HOLE "A" HAS A CRACK INDICATION AT 9 O'CL OCK IN THE FRAME LAYER.   REPAIRED HOLE A R/H FRAME 16 DOUBLE JOGGLE WITH BUSHING AND WASH ER IAW SRM 53-11-12-300-012. FINAL HOLE SIZE REAMED WITH BUSING INSTALLED IS .2175. HFEC ACCOMPLISHED WITH NO FINDINGS.
